Title: Real principal value integrals
Authors: Jacobs, Philippe # ×
Issue Date: 2000
Publisher: Springer-Verlag Wien
Series Title: Monatshefte für Mathematik vol:130 pages:261-280
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
PJ2000c.pdf Published 210KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science